# SDR AU000067

- Difficulty date: January 19, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Arm
- Part number: D5311117620000
- Condition: Cracked
- Location: Cockpit Window
- Part time: 6,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT SLIDING WINDOW OPERATING ARMS CRACKED. FOUND DURING INSPECTION IAW ER A32-56-10-9.
